It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by mike on December 07, 2000 at 14:34:38:

hi there ,2 days ago i went to my derm and she said the doxycyline made all my acne go away but since my face is still red she said i have seb derm. i told her how u recommended the shampoo but she said u use that shampoo for your head not your face and she gave me this lotion bottle thats supposed to help the seb derm on my face its called "aquanil HC lotion" hydrocortisone 1.0% anti-pruritic. i've been useing it and it made a lot smoother and i noticed when i streach my face by opening my mouth it doesnt feel as weird as it used to on the inner cheeks. its still little red but not as bad as it used to be. i think this stuff might work. let me know if theres anything more better. thank you so much, god knows how my face would look if i was still on the retin-a.

mike :)

Follow Ups

All times are GMT -7. The time now is 08:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!